RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1930, Volume 37, Number 3-4, Pages 97–160 (Mi msb6892)  

Sur une classe d'équations linéaires aux différences finies d'ordre infini

I. R. Braitsev


Full text: PDF file (3886 kB)

Bibliographic databases:


Citation: I. R. Braitsev, “Sur une classe d'équations linéaires aux différences finies d'ordre infini”, Mat. Sb., 37:3-4 (1930), 97–160

Citation in format AMSBIB
\Bibitem{Bra30}
\by I.~R.~Braitsev
\paper Sur une classe d'\'equations lin\'eaires aux diff\'erences finies d'ordre infini
\jour Mat. Sb.
\yr 1930
\vol 37
\issue 3-4
\pages 97--160
\mathnet{http://mi.mathnet.ru/msb6892}
\zmath{https://zbmath.org/?q=an:56.1052.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6892
  • http://mi.mathnet.ru/eng/msb/v37/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:96
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019